# SDR AALA20120409007

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 35,598 hours, 16,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHT AT ROW 10 DEF INOPERATIVE.  RECONNECTED EMERGENCY PROXIMITY LIGHT ASSEMBLY AT ROW 10DEF.  OPS CHECKED NORMAL.
